# SDR TSAA9827275

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Nr 1 Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF CONFIGURATION WARNING HORN CAME ON ON TAKEOFF ROLL.  REPLACED NR 1 FLAP PROXIMITY SENSOR NR 1 POSITION.  OPS CHECK OK PER MM 27-50-0.  AIRCRAFT RETURNED TO SERVICE.  (M)
